# SDR DALA2023021901250

- Difficulty date: February 17, 2023
- Submitted: February 19, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3122, CORROSION INTERNAL STRUCTURE SKIN LOC. FR 30 TO FR 34 BTW STR 40 L/H TO STR 40 R/H IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON INTERNAL STRUCTURE SKIN LOC. FR 30 TO FR 34 BTW STR 40 L/H TO STR 40 R/H INFWD CARGO COMPARTMENT AS PER ER/A 605418-14 (LP 2633235)
